# SDR CALA9800929

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED AT STA 480 TO 500, STRINGER 28R.  THE CORRODED AREA WAS CUT OUT IAW SRM 53-30-3.  DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 53-30-3, 51-10-2, AND 51-30-2.
